# SDR DALA2020031001748

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 1,355 hours, 594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Exit Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT GREEN LIGHTS IN CABIN DID NOT ILLUMINATE DURING APPROACH. REF LOG 6661300. CYCLED AIRCRAFT POWER. EXIT LIGHTS OPS CHK NORMAL. AIRCRAFT OK FOR SVC IAW A220 BD500 J24-01. (LP# 6661301)
